Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Kathy/Ionamin

Posted by Marie1 on February 6, 2001, at 21:13:05

In reply to Re: Kathy AndrewB, posted by Katz on February 6, 2001, at 18:22:06

> Kathy,
I read with interest your statement that during the time you were taking Ionamin (phentermine) for weight loss, you felt "normal" for the first time in your life. I know just how you felt; I've realized for years that phentermine in combination with ssri's - Prozac - is what keeps my forever long curse of depression at bay. Last spring when I quit taking phentermine I developed major depression. Recently I began taking taking phentermine again (ostensibly for weight loss) and feel much more like my old self. This is one area in which my pdoc and I differ opinions. He thinks I have an amphetimine addiction/dependance. And maybe I do, in the same way I have a dependance on ssri's to keep me from the pits of hell. On prozac and buspar alone I don't feel suicidal, but I also don't feel energetic or enthused or motivated - important quality of life stuff. Anyway, I'm hoping you find someone to prescribe ritalin for you. Isn't it unfortunate that besides suffering from your disease the way you do, you're also made to feel like a scum of the earth addict to get what makes you feel better?

>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Marie1 thread:53287
URL: http://www.dr-bob.org/babble/20010131/msgs/53446.html